# SDR IPXA2015091593533

- Difficulty date: September 14, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 47,343 hours, 15,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013A
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DOES NOT WORK DURING TEST.  REPLACED BATTERY PACK IAW MM 33-51-00-715-001 CHK-GOOD, PN ON/OFF 2013-A ON 54684, OFF 58075 EFF REF: IPC 33-51-07-32.
